MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035452060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly, and performance specifications.Visual and microscopic examination of the return device found that the coil was stretched and broken and experienced friction when advancing through introducer sheath.The coil suture was damaged, and the coil delivery wire kinked/bent.Functional testing was performed, the coil could not be advanced through the introducer sheath, it could only be retracted.The reported event was confirmed during device analysis based on the damage noted to the device.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information available and device analysis, it is likely that the coil was damaged during use resulting in the reported friction.An assignable cause of procedural factors will be assigned to the analyzed main coil broken/fractured.
 
Event or Problem Description
Based on the investigation of the returned product, the coil (subject device) was found to be broken/fractured.There were no clinical consequences to the patient.

Brand Name
TARGET HELICAL NANO 2 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8214402
Report Number3008881809-2019-00003
Device Sequence Number1987292
Product Code HCG
UDI-Device Identifier07613252600381
UDI-Public07613252600381
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Catalogue NumberM0035452060
Device Lot Number20478989
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1